# SDR QXEA2015092700512

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 17,676 hours, 19,312 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Fadec
- Part number: 8193007009
- Part serial: 00011426
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,575 hours, 2,815 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 2 PROP DID NOT REACH 1020 RPM UNTIL 100 KNOTS, WAS ABOUT 1012 BEFORE THEN.  REPLACED THE NR 2 ENGINE FADEC.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
